Translator Disclaimer
October 2020 Gorenstein $T$-spread Veronese algebras
Rodica Dinu
Osaka J. Math. 57(4): 935-947 (October 2020).

Abstract

Let $S=K[x_1, x_2, \dots, x_n]$ be the polynomial ring in $n$ variables over a field $K$. We fix integers $d$ and $t$. A monomial $x_{i_1}x_{i_2}\cdots x_{i_d}$ with $i_1\leq i_2\leq\dots \leq i_d$ is $t$-spread if $i_j-i_{j-1}\geq t$, for any $2\leq j\leq n$. Let $I_{n,d,t}$ be the ideal generated by all $t$-spread monomials of degree $d$ and let $K[I_{n,d,t}]$ be the toric algebra generated by the monomials $v$ with $v\in G(I_{n,d,t})$. This generalizes the classical (squarefree)Veronese algebras. The aim of this paper is to characterize the algebras $K[I_{n,d,t}]$ which are Gorenstein.

Citation

Download Citation

Rodica Dinu. "Gorenstein $T$-spread Veronese algebras." Osaka J. Math. 57 (4) 935 - 947, October 2020.

Information

Published: October 2020
First available in Project Euclid: 9 October 2020

MathSciNet: MR4160341

Subjects:
Primary: 05E40, 13H10

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.57 • No. 4 • October 2020
Back to Top